# SDR C2XA11CL002

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 13833
- Aircraft time: 8,254 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Lgeu
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL IN FLT.  MAINTENANCE INSPECTED AND CLEANED, LUBED AND CHECKED SECURITY OF WEIGHT ON WHEELS PROXIMITY SWITCHES.  SECURED CONNECTOR ON NR 2 CHANNEL OF LGEU.  PERFORMED OPERATIONAL CHECKS AND NO DEFECTS FOUND.
